# SDR ZKFR2012040900001

- Difficulty date: April 9, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N261PA
- Make and model: Braero HAWKER1000
- Aircraft serial: 259003
- Aircraft time: 8,693 hours, 5,661 cycles
- Engine: Pwa PW305B
- Engine time: 12,266 hours, 8,022 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 2660261501
- Condition: Delaminated
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE CHANGE, CORE COWL SEGMENT FOUND DELAMINATED.  MFG HAS A REPAIR FOR THIS PROBLEM BUT UNFORTUNATELY THE EXTENT OF DAMAGE TO THIS CORE COWL IS BEYOND ALL LIMITS OF REPAIR.  THE REPAIR IS USUALLY FOR A SMALL AMOUNT OF LIFTING AT THE CORNERS OF THE BONDMENT.  MFG INFORMED THAT IT DOES NOT HOLD PMA FOR THIS PROGRAM SO THE NEW PART WILL NEED TO BE PURCHASED THROUGH HBP&D.  RDO INFORMED THAT THEY ARE NOT ABLE TO PRODUCE A REPAIR FOR THIS ISSUE.  THIS IS DUE TO THE ACOUSTIC PROPERTIES OF THE COWL. THE COWL MUST BE REPLACED WITH NEW OR SERVICEABLE PART.  R & R CORE COWL SEGMENT.
